Tail approximations for maxima of random fields by likelihood ratio transformations

D. Siegmund*, B. Yakir, N. Zhang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


The likelihood ratio method for dealing with change-point problems of Yakir and Pollak (1998), which has subsequently been extended to deal with a wide variety of problems involving maxima of random fields, has as a key ingredient a conditional local limit theorem for a log-likelihood ratio, given an almost independent "local" sigma-algebra. This article contains a general version of that theorem, illustrated by several examples.

Original languageAmerican English
Pages (from-to)245-262
Number of pages18
JournalSequential Analysis
Issue number3
StatePublished - 2010

Bibliographical note

Funding Information:
This research has been supported by the US National Science Foundation and by the Israel–US Binational Science Foundation Grant 2006101.


  • Change of measure
  • Change-point
  • Likelihood ratio
  • Local limit theorem


Dive into the research topics of 'Tail approximations for maxima of random fields by likelihood ratio transformations'. Together they form a unique fingerprint.

Cite this